# SDR R61A201607180418

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 22,668 hours, 17,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Loose
- Location: Seat 1d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHT AT SEAT 1D WAS LOOSE.  SECURED THE LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
